Forum

Normal to feel so bad on methylprednisolone?

I am currently on day 2/5 of methylprednisolone that I was given to help a relapse of my legs and arms. I have had them before and they made me fairly hyper for the time I was on them, then pretty rubbish for a couple of days after. This time round though I feel horrendous, raid paying back pain, chest pain, major sweating/hot flushes, mania, insomnia…feel like a zombie. I’m also on Gilenya now, don’t know if that that’s making the difference? I don’t like to act like a wimp but don’t think I can do this another 3 days. What should I do??? Thank you

Hi

Insomnia definatly. Don’t know about side effect for Gilenya.

Also a metalic taste in the mouth, evidently I’m very loud and talk a lot.

Ronin

Thanks ronin, yes the metallic taste is vile! I think not having slept is making everything feel worse. Just spoke to my nurse who assured me it’s all normal, just feels very abnormal!